Share Facebook


03-30-2012, 05:19 PM   #1
cfhunter
New Member
 
Join Date: Mar 2012
Need advice

I am on week 5 of LDN at 2 mg. I had NO side effects at all except NINE fever blisters for the first 4 weeks. I also take T3 for hashimotos thyroiditis and have adrenal issues as well. I got sick last saturday (7 days ago) with strep,and a virus of some sort and it also coincided with upping my LDN to 2.5mg. . I have been having the WORST headaches and stiffness in my neck. my body aches like i have the flu but the headaches are the worst! what could be going on?? i am almost ready to quit this ldn bc i can barely move my head. can anyone provide some input? I already backed the dose down to 2mg but it is not helping?? thank you for your help. Most of the other LDN boards are just pushing me to stay on it...i need to know if this is normal. thanks!
03-30-2012, 05:49 PM   #2
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
Bump.
__________________
Mum of 2 kids with Crohn's.
03-30-2012, 06:47 PM   #3
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
I have no experience with LDN but I posted this a little while ago about the side effects of LDN and it's efficacy in GI disorders, it does however discuss side effects in general so you may be interested in having a look at it...

Side effects.

Dusty. xxx
Reply

Thread Tools


All times are GMT -5. The time now is 10:40 AM.
Copyright 2006-2017 Crohnsforum.com